# SDR DL757100570

- Difficulty date: January 25, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED ENTIRE LENGTH OF LOWER LEG BETWEEN STA 1500 & 1520 BETWEEN STR 30 & 29 LT / REPLACED INTERCOSTAL AT SAT SAA REF NON ROUTINE 147963
